Previous |  Up |  Next

Article

References:
[1] W. Adamski: Complete spaces and zero-one measures. Manuscripta Math. 18 (1976), 343–352. DOI 10.1007/BF01270495 | MR 0463393 | Zbl 0326.54019
[2] R.L. Blair: Closed-completeness in spaces with weak covering properties. In Set-theoretic topology, G.M. Reed (ed.), Academic Press, New York, 1977, pp. 17–45. MR 0464153 | Zbl 0381.54015
[3] A.W. Hager, G.D. Reynolds, M.D. Rice: Borel-complete topological spaces. Fund. Math. 75 (1972), 135–143. MR 0309071
[4] S. Mrówka: Some set-theoretic constructions in topology. Fund. Math. 94 (1977), 83–92. MR 0433388
[5] M.D. Rice, G.R. Reynolds: Weakly Borel-complete topological spaces. Fund. Math. 105 (1980), 179–185. MR 0580580
[6] R.C. Walker: The Stone-Čech compactification. Springer-Verlag, New York, 1974. MR 0380698 | Zbl 0292.54001
Partner of
EuDML logo